MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC358XXL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer was sitting in the chair when the back allegedly snapped off causing the consumer to fall to the floor.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation concluded likely customer abuse.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7615574
Report Number2530130-2018-00076
Device Sequence Number16676639
Product Code INO
UDI-Device Identifier00606509400305
UDI-Public00606509400305
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358XXL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight229